# SDR IPXA10558520

- Difficulty date: February 13, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 26,575 hours, 18,235 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2 PREVIOUS REPAIR TO RT OTBD AFT FLAP AS DOCUMENTED ON EFN 405LPG 1003 REQUIRES REACCOMPLISHMENT AS CALL OUT BY EO B757-5100-3601 STEP (3) REPAIR IS LOCATED 7.5" FROM INBD END AND 10.5" FWD OF T/E LOWER SURFACE.     RT OTBD AFT FLAP WAS REPAIRED AT 7.5" FROM INBD AND 10.5" FWD OF T/E LOWER SURFACE IAW SRM 51-70-04-0G PAR 5.C.
